Patient: I am not interested in sex from last 5-8 months.My wife is very beautiful.Once strengthen my penis will loose it in few time before the sexual intercourse.
Symptoms: If I used Viagra or the same drug the problem is ok.But i want to resign from thee tablets.
Doctor: HelloThanks for the queryYou seem to be suffering from erection difficulties and not able to maintain an erection fo r long.There are many causes for the same. The common causes include, stress related, anxiety, lack of interest in sex, depression and other causes like infection, circulatory disorders, hormonal imbalance , etcIt is ideal to get an examination by a doctor and run a few investigations of blood and urine to ensure everything is fine, if not , you may need treatment for the cause. Do not take viagra pills anymore as they can have side effects, they need to be taken only after doctor approval.Meanwhile avoid coffee, tea and stress. Deep breathing and meditation will help you. Avoid smoking and alcohol if you do so.Hope this helpedRegards